| Catalog Number |
140760 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
07/20/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that 4 months after the dental implant was installed in intraoral region #8, it was verified its non- osseointegration.The 28 ncm of primary stability was achieved and immediate load was not performed.The patient presented bone type ii.